# SDR IPXA2024013011834

- Difficulty date: January 12, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE HOLE ON FRAME 40 LH UPPER TENSION BOLTS HAS DAMAGE AT THE BACK OF THE HOLE. CLEANED HOLE IAW-SRM-51-40-44. ROTO PERFORMED ON FRAME 40 L/H UPPER TENSION MIDDLE HOLE. NO DEFECTS FOUND IAW 51-10-01 T96525 T91779
